# SDR ASAA2013121196836

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,707 hours, 5,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, LEFT PACK ANNUNCIATOR ILLUMINATED. ANNUNCIATOR EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED PACK-ZONE TEMPERATURE CONTROLLER BITE PROCEDURE FOR NR 1 CONTROLLER, IAW FIM 21-62, TASK 801.  TEST PASSED.  NO FAULTS NOTED.
